MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035422060
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
Analysis and the returned device revealed that the subject main coil and subject coil delivery wire were broken/fractured during use.The procedure was completed successfully by replacing the subject device.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the coil delivery wire was seen to be kinked/bent.The coil delivery wire was found to be broken/fractured near the detachment zone.The main coil was found to be stretched.The main coil suture was found to be damaged.The main coil was found to be only partially returned and found broken/fractured approximately 3 cm from the main junction.Functional inspection was unable to be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported coil in catheter friction could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The reported main coil stretched was confirmed during the analysis.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that resistance was encountered when the coil reached at the middle of the microcatheter, while the operator withdrew the coil, it was found to be stretched.Additional information provided by the customer indicated that the device was prepared as per the dfu.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/prior to use on the patient.Continuous flush was set up and maintained throughout the clinical procedure.During analysis, the coil delivery wire was noted to be kinked/bent and broken/fractured near the detachment zone.The main coil was found to be stretched, and the main coil suture was noticed to be damaged.The main coil was returned partially and was found broken/fractured approximately 3 cm from the main junction.An assignable cause of procedural factors will be assigned to as reported coil in catheter friction and main coil stretched as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.Additional information provided by the customer indicated that the patient's anatomy was severely tortuous, so it's probable that the device got damaged due to procedural factors, hence an assignable cause of procedural factors will be assigned to the as analyzed main coil stretched, main coil suture damage, coil delivery wire broken/fractured during use and main coil broken/fractured during use as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of handling damage will be assigned to the as analyzed coil delivery wire kinked/bent as this complaint appears to be associated with handling of the product or portion of the product during the procedure.

Brand Name
TARGET 360 ULTRA 2MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21566091
Report Number3008881809-2025-00125
Device Sequence Number4527988
Product Code HCG
UDI-Device Identifier07613252239345
UDI-Public(01)07613252239345(17)290622(10)25011954
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035422060
Device Lot Number25011954
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SL10 MICROCATHETER (STRYKER).
Patient Age67 YR
Patient SexMale
Patient RaceAsian